# SDR AALA201610149019

- Difficulty date: October 12, 2016
- Submitted: October 16, 2016
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT & RIGHT EMERGENCY EXIT LIGHTS DIM AT OVER WING EXITS.  WALL MOUNTED LIGHTS 42WL & 43WL.  REMOVED RT& LEFT LIGHT DISTRIBUTION PANELS ASSY & OPS TEST OK IAW AMM 33-51-11-000-001-A.
